# SDR AWXA0002155

- Difficulty date: August 4, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546588107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 1016 LBL 33.5 TOP AND BOTTOM OF UPPER FLANGE.  REPAIRED BS 1016 FLOORBEAM UPPER CHORD IAW AWA ER 15-5365-01209-DD1.
